RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Guidelines for authors
License agreement

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Trudy MIAN:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Tr. Mat. Inst. Steklova, 1999, Volume 224, Pages 28–55 (Mi tm690)  

This article is cited in 4 scientific papers (total in 4 papers)

On the Lifts to the Plane of Semileaves of Foliations on the Torus with a Finite Number of Singularities

D. V. Anosov


Abstract: An example of a semi-infinite non-self-intersecting curve on the torus is constructed having the property such that its lifts to the universal covering plane are at infinite Frechet distance from any lift of any semileaf of any foliation on the torus with a finite number of singular points. Thus for the lifts of the semileaves of such foliations there are fewer possible “types of behavior up to a finite Frechet distance” than for the lifts of arbitrary non-self-intersecting curves.

Full text: PDF file (3588 kB)
References: PDF file   HTML file

English version:
Proceedings of the Steklov Institute of Mathematics, 1999, 224, 20–45

Bibliographic databases:

Document Type: Article
UDC: 517.91/517.93
Received in September 1998

Citation: D. V. Anosov, “On the Lifts to the Plane of Semileaves of Foliations on the Torus with a Finite Number of Singularities”, Algebra. Topology. Differential equations and their applications, Collection of papers dedicated to the 90th anniversary of academician Lev Semenovich Pontryagin, Tr. Mat. Inst. Steklova, 224, Nauka, MAIK Nauka/Inteperiodika, M., 1999, 28–55; Proc. Steklov Inst. Math., 224 (1999), 20–45

Citation in format AMSBIB
\Bibitem{Ano99}
\by D.~V.~Anosov
\paper On the Lifts to the Plane of Semileaves of Foliations on the Torus with a~Finite Number of Singularities
\inbook Algebra. Topology. Differential equations and their applications
\bookinfo Collection of papers dedicated to the 90th anniversary of academician Lev Semenovich Pontryagin
\serial Tr. Mat. Inst. Steklova
\yr 1999
\vol 224
\pages 28--55
\publ Nauka, MAIK Nauka/Inteperiodika
\publaddr M.
\mathnet{http://mi.mathnet.ru/tm690}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1721353}
\zmath{https://zbmath.org/?q=an:0972.57018}
\transl
\jour Proc. Steklov Inst. Math.
\yr 1999
\vol 224
\pages 20--45


Linking options:
  • http://mi.mathnet.ru/eng/tm690
  • http://mi.mathnet.ru/eng/tm/v224/p28

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. D. V. Anosov, “Flows on Closed Surfaces and Related Geometrical Questions”, Proc. Steklov Inst. Math., 236 (2002), 12–18  mathnet  mathscinet  zmath
    2. D. V. Anosov, E. V. Zhuzhoma, “Asymptotic Behavior of Covering Curves on the Universal Coverings of Surfaces”, Proc. Steklov Inst. Math., 238 (2002), 1–46  mathnet  mathscinet  zmath
    3. D. V. Anosov, E. V. Zhuzhoma, “Nonlocal asymptotic behavior of curves and leaves of laminations on universal coverings”, Proc. Steklov Inst. Math., 249 (2005), 1–221  mathnet  mathscinet  zmath
    4. Grines V., Zhuzhoma E., “Around Anosov-Weil Theory”, Modern Theory of Dynamical Systems: a Tribute to Dmitry Victorovich Anosov, Contemporary Mathematics, 692, eds. Katok A., Pesin Y., Hertz F., Amer Mathematical Soc, 2017, 123–154  crossref  mathscinet  zmath  isi  scopus  scopus
  •    . . .  Proceedings of the Steklov Institute of Mathematics
    Number of views:
    This page:181
    Full text:51
    References:16
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019